# SDR USAA2014060900002

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 64,979 hours, 43,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EMER SLIDE, ACFT LT, APPEARS TO BE HANGING LOWER THAN NORMAL & COULD GET CAUGHT ON SOMETHING.  REMOVED & REINSTALLED SLIDE FLAP, CHECKED OK IAW 25-61-35.
